Surfaces of class VII0 and affine geometry

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)710-761, 896
JournalIzvestiya Akademii Nauk SSSR Seriya Matematicheskaya
Volume46
Issue number4
StatePublished - 1982

Cite this

Surfaces of class VII0 and affine geometry. / Bogomolov, Fedor.

In: Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya, Vol. 46, No. 4, 1982, p. 710-761, 896.

Research output: Contribution to journalArticle

@article{b1c3f9eaa8304bdaa56317a8426ba097,
title = "Surfaces of class VII0 and affine geometry",
author = "Fedor Bogomolov",
year = "1982",
language = "English (US)",
volume = "46",
pages = "710--761, 896",
journal = "Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya",
number = "4",

}

TY - JOUR

T1 - Surfaces of class VII0 and affine geometry

AU - Bogomolov, Fedor

PY - 1982

Y1 - 1982

M3 - Article

VL - 46

SP - 710-761, 896

JO - Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya

JF - Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya

IS - 4

ER -